Smooth Fréchet globalizations of Harish-Chandra modules

Joseph Bernstein*, Bernhard Krötz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

61 Scopus citations

Abstract

We give an alternative proof of the Casselman-Wallach globalization theorem. The approach is based on lower bounds for matrix coefficients on a reductive group.

Original languageEnglish
Pages (from-to)45-111
Number of pages67
JournalIsrael Journal of Mathematics
Volume199
Issue number1
DOIs
StatePublished - 1 Jan 2014

Funding

FundersFunder number
Seventh Framework Programme291612
European Research Council

    Fingerprint

    Dive into the research topics of 'Smooth Fréchet globalizations of Harish-Chandra modules'. Together they form a unique fingerprint.

    Cite this